Volume 12, Issue 4
One-Step Multi-Derivative Methods for Backward Stochastic Differential Equations

Chengjian Zhang ,  Jingwen Wu and Weidong Zhao


Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 1213-1230.

Preview Full PDF BiBTex 12 203
  • Abstract

This paper deals with numerical solutions of backward stochastic differential equations (BSDEs). For solving BSDEs, a class of third-order one-step multi-derivative methods are derived. Several numerical examples are presented to illustrate the computational effectiveness and high-order accuracy of the methods. To show the advantage of the methods, a comparison with $\theta$-methods is also given.

  • History

Published online: 2019-06

  • AMS Subject Headings

60H35, 65C20, 60H10

  • Cited by